# SDR SWIA201642161

- Difficulty date: April 30, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 33,676 hours, 20,081 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON PANEL 699CB IS CHAFED.  REPLACED PANEL 699CB IAW SRM.
